# SDR SWAA2023050120035

- Difficulty date: March 22, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD ACCESS PANEL EXTERNAL SURFACE CRACKED. AFT CARGO COMPARTMENT AFT BULKHEAD ACCESS PANEL EXTERNAL SURFACE CRACKED.<[01] REMOVED DAMAGE AREA AND APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON AFT CARGO COMPARTMENT BULKHEAD ACCESS PANEL EXTERNAL SURFACE. REF B737 SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4. MATERIAL USED GLASS FABRIC PLIES PO#:1690463 AND RESIN PO#:1800550.;[02] VERIFIED WORK PERFORMED
